×

zbMATH — the first resource for mathematics

Uniform estimates for oscillatory integrals and volumes with the Varchenko phase. (English. Russian original) Zbl 1062.58038
Math. Notes 72, No. 5, 636-640 (2002); translation from Mat. Zametki 72, No. 5, 688-692 (2002).
Summary: We obtain uniform estimates for oscillatory integrals and volumes with a perturbed Varchenko phase which follow from the statements of general theorems (the case of an arbitrary perturbation). The estimates turn out to be nearly exact. We also derive exact estimates by an argument similar to the proofs of general theorems (the case of a partial perturbation).
MSC:
58K55 Asymptotic behavior of solutions to equations on manifolds
PDF BibTeX XML Cite
Full Text: DOI